# SDR HEER20150923716

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 1,442 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Part serial: C0486
- Condition: False Activation
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE LIGHT INTERMITTENT IN FLIGHT.  REPLACED DETECTOR AND HARNESS, CHECKED GOOD.
